On qualitative properties of a system containing a singular parabolic functional equation

Simon, László: On qualitative properties of a system containing a singular parabolic functional equation. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (8) 20. pp. 1-13. (2008)

[img] Cikk, tanulmány, mű
ejqtde_008_qtde_2008_020_001-013.pdf

Download (160kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 20
Page Range: pp. 1-13
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: 13. p.
Date Deposited: 2017. May. 04. 15:44
Last Modified: 2017. May. 04. 15:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/42760

Actions (login required)

View Item View Item